# SDR DALA2025061404504

- Difficulty date: June 13, 2025
- Submitted: June 14, 2025
- Operation: Air carrier
- Aircraft: N324DX
- Make and model: Airbus A321-213
- Aircraft serial: 7765
- Aircraft time: 24,599 hours, 10,807 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Chafed
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SHIP 3024 - MISC/DE - DUE TO YELLOW SYSTEM HYDRAULIC FLUID LOSS. CORRECTIVE ACTION: FOUND HYDRAULIC PRESSURE LINE IN RIGHT PYLON CHAFFED THROUGH IN MULTIPLY LOCATIONS. REPLACED HYDRAULIC PRESSURE LINE IN RIGHT PYLON. (LP 7478938)
